# SDR 9723583244

- Difficulty date: December 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERNIGHT TEST OF EMERGENCY LIGHTS INDICATED FAULTS COMM AFT L AND EXT LOADS, AFT L.  MAINTENANCE CLEANED DIRTY CANNON PLUG AT AFT LEFT DOOR SLIDE.  OPERATIONAL CHECK OK.
